# SDR ASAA2025082061087

- Difficulty date: August 20, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 53,012 hours, 19,125 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RH CARGO TRACK HAS SCRIBE MARKS AROUND CARGO TIEDOWNS AND AREAS OF CORROSION NEAR STA 787. GROUNDED - YES. REPAIR AFT CARGO RH CARGO TRACK IAW SRM 53-00-53-2R-3 W= 1.5" O= .070" R= .045" L= 4" D= .025".
